diverticulitus

So here i am one out of hospital from having this very nasty disease. Got taken into hospital late monday very poorly. Had blood tests and xrays, then was admitted. First thing they do is take me off diclofenic as it upsets the bowel. The stay in hospital at least stop me in my tracks as i had to rest. It has helped my mental state at least i'm much brighter for it ,but i don't like the cause. You don't always take in when they tell you that it can have side effects. Your only interested in getting some relieve from the pain. So here i am on a friday night having had a massive dose of antibiotics through a drip having come out the other side. I've know got to cut back on anything that can upset me. My tummy tells me now that i've had enough, I can't have chocolate and all other goodies, but hey at least i'm alive.

Take care everone out there.

Sylvi.

8 Replies

oldestnewest
  • Hi Sylvi, so sorry you've been poorly and in hospital!, I understand what you mean about taking pills just to get rid of the pain as that's all we can think about when it gets bad, we just want it to go away.

    Take it easy and hope your feeling better soon.

    mandy xx

  • Hi Sylvi, what a tough time you have had but on the positive side you sound quite bright now (even without chocolate!) and you're home again. Back to your own bed too which is always good.

    Take care and wishing you a speedy recovery :)

    Lyn x

  • Thanks, at least i know what being a pain in the a***e is like. Its the only way to cope with everything that goes on. I've just got to maintain this attitude and to keep resting , ye i know it won't last long, but if i convince myself enough it will happen.

    Luv Sylvi. x

  • Hi Sylvi so sorry you have been poorly keep your pecker up. Keep resting and smiling. Sharon

  • you poor thing my mum was taken in with that 3 years ago and was v poorly like you on iv anti biotics. wish you a speedy recoveryx

  • diclofenac was trhe worst ant inflam that they could have chosen for you.. if prone to diverticulus.. it causes diaorehea and stomach pain even in people with a strong gut and bowel system... I wont take it .

    discliamer

  • Husband had diverticulitis about 11 years ago. He was very poorly. Took him a bit to recover but thankfully he has no problems now (fingers crossed it remains that way) and hopefully you will get over it ASAP.

  • Thank you everyone for your kind thoughts, its heartening to know people who know how i feel. I hope that with what has happened i might be able to lose weight. I can always dream can't i.

    I know now when my my tummy has had enough as i start to get sore. At least it will stop me eating. I know drugs do have a side effect, but i wasn't expecting that one i can tell you.

    Anyway ladies i'm onwards and upwards i hope.

    Luv Sylvi. x

You may also like...